JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST FIXED POINT THEOREMS OF THE ZIMA TYPE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALMOST FIXED POINT THEOREMS OF THE ZIMA TYPE
Kim, Jeong-Heon; Park, Se-Hie;
  PDF(new window)
 Abstract
In this paper, from the KKM theorem, we deduce almost fixed point theorems for convex-valued u.s.c. (or l.s.c.) multimaps satisfying certain conditions originated from Zima [19]. From these results, we obtain various fixed point theorems which extend a number of known results.
 Keywords
KKM theorem;almost convex subset;u.s.c.;l.s.c..;
 Language
English
 Cited by
1.
GENERALIZED KKM MAPS, MAXIMAL ELEMENTS AND ALMOST FIXED POINTS,;;

대한수학회지, 2007. vol.44. 2, pp.393-406 crossref(new window)
1.
Fixed point theory of multimaps in abstract convex uniform spaces, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 7-8, 2468  crossref(new windwow)
2.
A Unified Fixed Point Theory in Generalized Convex Spaces, Acta Mathematica Sinica, English Series, 2007, 23, 8, 1509  crossref(new windwow)
 References
1.
Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 1995. vol.6. pp.46-47

2.
Math. Ann., 1961. vol.142. pp.305-310 crossref(new window)

3.
Symposium on Infinite Dimensional Topology, Ann. of Math. Stud., 1972. 69, pp.79-92

4.
Nonlinear Anal. TMA, 1981. vol.5. pp.1009-1019 crossref(new window)

5.
Bull. Acad. Polon. Sci., 1982. vol.30. pp.141-144

6.
Lecture Notes in Math, 1982. vol.948. pp.118-130

7.
Fixed Point Theory in Topological Vector Spaces, 1984. pp.337

8.
Demonstratio Math., 1987. vol.20. pp.367-375

9.
Indian J. Pure Appl. Math., 1996. vol.27. pp.387-392

10.
Review of Research, Fac. Sci., 1980. vol.10. pp.49-53

11.
Math. Operationsforsch. u. Statist., ser. Optimization, 1984. vol.15. pp.193-201 crossref(new window)

12.
J. Math. Anal. Appl., 1972. vol.38. pp.205-207 crossref(new window)

13.
Fund. Math., 1929. vol.14. pp.132-137

14.
C.R. Acad. Sci. Paris Ser. I Math., 1990. vol.310. pp.573-576

15.
Vietnam J. Math., 1999. vol.27. pp.187-222

16.
Topol. Methods Nonlinear Anal., 2000. vol.16. pp.285-289

17.
Acta Math. Vietnam, 2000. vol.25. pp.285-289

18.
Note Mat., 1992. vol.12. pp.271-289

19.
Comment. Math. Prace Mat., 1977. vol.19. pp.421-423